# SDR COMA0010247

- Difficulty date: July 3, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 20,410 hours, 21,088 cycles
- System (JASC): 7600 · Engine Controls
- Part: Solenoid
- Part number: 0881824
- Condition: Failed
- Location: Engine Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT IDLE STOP SOLENOID CIRCUIT BREAKER IS TRIPPED.\NREPLACED THE FLIGHT-IDLE STOP SOLENOID.
